# SDR IPXA2018071831786

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 57,043 hours, 19,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT COULD NOT GET EMERGENCY EXIT LIGHT TO "ARM". CLEANED PLUG IAW 33-51-08-401. EMERGENCY LIGHT CONTROL PANEL OK, LIGHT TEST SATIS.
